# SDR CA151214015

- Difficulty date: October 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,432 hours
- Engine: Lyc LTS101700D2
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bracket
- Part number: 350A230000
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK ON TAILBOOM FROM TAIL ROTOR GEARBOX COWLING BRACKET.  CRACK STARTED FROM 1 OF THE RIVET HOLES THAT HOLDS THE BRACKET ONTO THE TAILBOOM.
